# SDR SIMA20240731002

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N778RH
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 50,649 hours, 32,341 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK COMING THRU FL200 ON CLIMB OUT.  R & R PRECOOLER UPPER BLEED DUCT IAW AMM 36-11-04. PERFORMED OPS CHECK OF ENGINE 1 BLEED SYSTEM IAW AMM 36-11-00. OPS CHECK GOOD. NO DEFECTS NOTED.
